Alert archive / Colorado / Tornado Warnings in 2022
Tornado Warning 15, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jun 7, 2022, 7:54 PM MDT for Baca County, Colorado. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2022, 7:54 PM MDT (01:54 UTC)
- Expired
- Jun 7, 2022, 9:00 PM MDT
- In force
- 66 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
County Baca County, CO
The radar
The Dodge City radar (KDDC), 195 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:18 PM MDT | HAIL 3.5 | 15 Ene Two Buttes, CO | |
| Jun 7, 8:18 PM MDT | TORNADO | 15 Ene Two Buttes, CO | LAW ENFORCEMENT CONFIRMED TORNADO TOUCHED THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:17 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1208 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1713 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted.
546
WFUS55 KPUB 080154
TORPUB
COC009-080300-
/O.NEW.KPUB.TO.W.0015.220608T0154Z-220608T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
754 PM MDT Tue Jun 7 2022
The National Weather Service in Pueblo has issued a
* Tornado Warning for...
Northeastern Baca County in southeastern Colorado...
* Until 900 PM MDT.
* At 754 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles northeast of Two Buttes, or 21 miles northwest
of The Saunders Elevator, moving southeast at 30 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3742 10217 3764 10237 3765 10204 3740 10204
TIME...MOT...LOC 0154Z 316DEG 25KT 3770 10230
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
MG/Cohen2 follow-up statements
147
WWUS55 KPUB 080231
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
831 PM MDT Tue Jun 7 2022
COC009-080300-
/O.CON.KPUB.TO.W.0015.000000T0000Z-220608T0300Z/
Baca CO-
831 PM MDT Tue Jun 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTHEASTERN BACA COUNTY...
At 831 PM MDT, a confirmed tornado was located near The Saunders
Elevator, moving southeast at 30 mph.
HAZARD...Damaging tornado and softball size hail.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3747 10211 3762 10218 3765 10204 3744 10204
TIME...MOT...LOC 0231Z 316DEG 25KT 3751 10207
TORNADO...OBSERVED
MAX HAIL SIZE...4.00 IN
$$
MG/Cohen875
WWUS55 KPUB 080251
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
851 PM MDT Tue Jun 7 2022
COC009-080300-
/O.EXP.KPUB.TO.W.0015.000000T0000Z-220608T0300Z/
Baca CO-
851 PM MDT Tue Jun 7 2022
...THE TORNADO WARNING FOR NORTHEASTERN BACA COUNTY WILL EXPIRE AT
900 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
Remember, a Tornado Warning still remains in effect for northeast
Baca County.
LAT...LON 3747 10211 3762 10218 3765 10204 3744 10204
TIME...MOT...LOC 0250Z 316DEG 25KT 3742 10196
$$
MG/CohenWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 7, 7:41 PM MDT, 13 minutes earlier.
Area forecast discussion, Jun 7, 7:41 PM MDT, 13 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 741 PM MDT Tue Jun 7 2022 .UPDATE... Issued at 733 PM MDT Tue Jun 7 2022 Have made a few updates the past hour to carve out much of the severe thunderstorm watch, though extended Baca/Prowers/Bent until 04z to account for ongoing convection. A little concerned about current environment back along I-25 this evening, as we're still running with 1500-2500 CAPE as of 01z, along with a moderate east/upslope wind. Weak cells continue to form along the Palmer Divide currently, with HRRR suggesting some stronger cells in nrn El Paso County 03z-04z. Trigger appears to be lacking for widespread rejuvenated convection, as main wave is moving east with weak subsidence aloft now spreading across the area. Will keep some low pops going for now until late tonight, and monitor sern CO convection for potential wwrd moving outflow through the evening. && .SHORT TERM...(This evening through Wednesday) Issued at 234 PM MDT Tue Jun 7 2022 Convection firing across the area at mid-afternoon, with severe storms/supercells already developing as surface CAPE is running 1500-2500 J/KG across the plains and 0-6km shear is around 50 kts. Current radar trends and various CAMs continue to suggest strongest storms along the Palmer Divide moving e-se and potentially brushing Kiowa County, while another cluster of stronger storms pushes eastward across Las Animas/Baca Counties. Activity looks to be more isolated elsewhere back along I-25, though potential for severe with any storm east of the mountains remains. Main storm risk will be large hail, as we've already had golfball to nearly tennis ball hail with a storm in El Paso County, though tornado potential over the plains will increase east of an Eads/Kim line toward 23z, as low level wind field strengthens and storms move toward the main instability axis. CAMSs then suggest activity congeals into a loosely organized line over the far eastern plains later this evening, which could increase the damaging wind risk before storms exit into KS/OK/TX by late evening. Overnight, cold front races south through the plains, with a period of gusty winds and perhaps a shower/sprinkle over the southeast mountain slopes and plains after midnight, as post frontal air-mass briefly saturates. On Wednesday, generally cooler/more stable air mass in place across the area in the wake of the cold front. with many models suggesting little if any deep convection developing. Suspect there will still be enough weak instability over the mountains for a few afternoon storms, with greatest chances over the srn Sangres where model CAPE is around 500 J/KG. Max temps will end up below seasonal averages over the plains, while mountains and valleys see little change as cooler air stays east. .LONG TERM...(Wednesday night through Tuesday) Issued at 234 PM MDT Tue Jun 7 2022 1) Strong to severe storms possible on Thursday. 2) Drying and warming trend expected for southern Colorado going into this weekend. Wednesday Night and Thursday.. Despite cold frontal passage on Wednesday morning, overnight low temperatures look to stay fairly normal for Wednesday night with most areas falling into the 50s on the plains and 40s in the mountains. Strong westerlies and a building ridge aloft will send daytime highs soaring well into the nineties on our eastern plains and mid to upper 80s for higher terrain. Another quick moving disturbance in the flow aloft moves across central CO by Thursday afternoon, bringing with it some chances for more thunderstorm activity, some of which could be severe. Moisture advection will be aided by the presence of lower pressure over the Great Basin and higher pressure over the central plains. With this set up, orographics will be enough to initiate general convection on Thursday afternoon. Increased instability over the plains will lead to a potential to see some strong to severe development as storms move off the mountains and into the more favorable environment around peak heating. With classic "inverted v" forecast soundings and forecasted DCAPE values over 1800 J/Kg in the plains, the main threat for these storms looks to be strong and variable outflow winds. The wetting rain potential looks better further east, but we could see more virga than rain along the I-25 corridor. Friday through Sunday.. GEFS and EPS are in good agreement with ridging continuing to build in aloft from Friday through the weekend. A very weak frontal passage early on Friday will cool us down slightly and keep highs in the upper 80s on the plains, but we will likely maintain above average daytime highs throughout the weekend. Humidity values stay high enough to avoid fire weather headlines east of Interstate 25 all weekend, but we will likely hit Red Flag criteria on both Friday and Sunday afternoon in the San Luis Valley where humidity falls into the low teens as early as 11am. Monday and Tuesday.. Ensembles start to diverge with confidence in the upper pattern decreasing significantly as we head into next week. Both the GEFS and EPS hint at a transition to troughing and strong southwesterly flow to start out our work week, but timing and placement vary substantially. GEFS seems to be the most consistent from run to run, and would keep the overall system rather north of us. If this placement is to be believed, then Monday will likely be a fairly widespread fire weather day for us in south central and southeastern Colorado as any precipitation would be limited to our central mountains. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 234 PM MDT Tue Jun 7 2022 At KALS, VFR the next 24 hrs, as most tsra this evening should stay over the higher terrain along the eastern edge of the San Luis Valley. W-SW winds will become gusty this afternoon, before diminishing this evening and overnight. On Wednesday, tsra again possible over the mountains surrounding the Valley, but chance of a storm at the airport looks low. At KCOS and KPUB, vcts at both terminals until 00z-01z. Brief MVFR/IFR vis possible with any stronger storms, along with a risk of hail as well. Cold front then moves through both airports 05z- 06z, bringing north winds gusting to 30 kts through the morning on Wed. Expect VFR cigs behind the front, with some patchy MVFR just north of KCOS near the Palmer Divide. On Wednesday, any tsra will stay mainly over the higher terrain west of both terminals. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...PETERSEN SHORT TERM...PETERSEN LONG TERM...EHR AVIATION...PETERSEN
Hazardous weather outlook, Jun 7, 11:43 AM MDT, 8 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1143 AM MDT Tue Jun 7 2022 COZ058>089-093>099-081745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1143 AM MDT Tue Jun 7 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered severe thunderstorms will be possible along and east of the mountains today, with the greatest risk for severe thunderstorms from the I-25 corridor eastward through the plains. Hail up to the size of baseballs and wind gusts around 70 mph will be the primary storm risks between 2 PM and 9 PM, before thunderstorms move east of the area by 11 pm. An isolated tornado will be possible, especially in the vicinity of the Palmer Divide and Raton Ridge. Near critical fire weather conditions will be possible across portions of the San Luis Valley and upper Arkansas River Valley in Chaffee county this afternoon and early evening due to gusty winds and low relative humidity. However these conditions are expected to remain brief and localized. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered afternoon and evening thunderstorms are possible across the eastern mountains and plains for Wednesday through Sunday. A couple of storms could be strong to severe Wednesday and Thursday. The main hazards with those storms would be cloud to ground lightning, large hail up to 1 inch, and strong winds up to 60 mph. Critical Fire Weather conditions are possible across portions of the San Luis Valley Friday, and then more widespread across southern Colorado Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 10/SIMCOE
In the hours before
Local storm report, Jun 7, 6:57 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
657 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TORNADO 8 S LAMAR 37.97N 102.62W
06/07/2022 PROWERS CO NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED TORNADO
TOUCHDOWN.
&&Local storm report, Jun 7, 6:58 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
658 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TORNADO 8 S LAMAR 37.97N 102.62W
06/07/2022 PROWERS CO STORM CHASER
VIDEO OF TORNADO.
&&Local storm report, Jun 7, 7:15 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
715 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 1 W FORT LYON 38.10N 103.16W
06/07/2022 M1.75 INCH BENT CO STORM CHASER
PICTURE VIA SOCIAL MEDIA.
&&
MWLocal storm report, Jun 7, 7:26 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
726 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 1 W FORT LYON 38.10N 103.16W
06/07/2022 M1.75 INCH BENT CO STORM CHASER
CORRECTS TIME OF PREVIOUS HAIL REPORT FROM 1
W FORT LYON. PICTURE VIA SOCIAL MEDIA.
&&
MWSpecial weather statement, Jun 7, 7:44 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
744 PM MDT Tue Jun 7 2022
COZ097-098-080230-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
744 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of west central Prowers
and east central Bent Counties through 830 PM MDT...
At 744 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hasty, or 16 miles west of Lamar, moving southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lamar, John Martin Reservoir and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3798 10302 3805 10297 3811 10291 3803 10250
3775 10266 3788 10293
TIME...MOT...LOC 0144Z 296DEG 14KT 3804 10292
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jun 7, 7:52 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
752 PM MDT Tue Jun 7 2022
COZ084-085-080215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
752 PM MDT Tue Jun 7 2022
...A cluster of strong thunderstorms will impact portions of
northeastern El Paso County through 815 PM MDT...
At 752 PM MDT, Doppler radar was tracking strong thunderstorms near
Ramah, or 25 miles southwest of Limon, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern El
Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3894 10405 3888 10406 3898 10433 3906 10418
3913 10425 3913 10405
TIME...MOT...LOC 0152Z 284DEG 36KT 3911 10413
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 50 min |
| Jun 7, 6:18 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 27 min |
| Jun 7, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 63 min |
| Jun 7, 6:41 PM MDT | Tornado Warning | PUB | Bent | 49 min |
| Jun 7, 6:43 PM MDT | Tornado Warning | PUB | Prowers | 32 min |
| Jun 7, 7:07 PM MDT | Tornado Warning | PUB | Prowers | 68 min |
| Jun 7, 7:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 96 min |
| Jun 7, 7:12 PM MDT | Tornado Warning | PUB | Bent | 33 min |
| Jun 7, 7:23 PM MDT | Tornado Warning | PUB | Prowers | 56 min |
| Jun 7, 7:44 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jun 7, 7:52 PM MDT | Special Weather Statement | PUB | Elbert | 23 min |
| Jun 7, 7:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 63 min |
| Jun 7, 8:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 7, 8:37 PM MDT | Tornado Warning | PUB | Baca, Prowers | 53 min |
| Jun 7, 9:16 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 62 min |
| Jun 7, 9:37 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 83 min |
| Jun 7, 9:54 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 96 min |
| Jun 7, 10:40 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero, Prowers | 95 min |
| Jun 7, 10:55 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Jun 7, 11:12 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| Jun 7, 11:19 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 86 min |
| Jun 7, 11:32 PM MDT | Special Weather Statement | PUB | Crowley | 43 min |
| Jun 7, 11:59 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 3 hr |
| Jun 8, 12:33 AM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| Jun 8, 12:38 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 52 min |
| Jun 8, 12:42 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 63 min |
| Jun 8, 12:57 AM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Jun 8, 1:16 AM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jun 8, 1:27 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 48 min |
| Jun 8, 1:39 AM MDT | Special Weather Statement | PUB | Bent | 66 min |
| Jun 8, 2:27 AM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jun 8, 3:06 AM MDT | Special Weather Statement | PUB | Baca | 24 min |
Nearby
Tornado Warnings in Colorado, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.